| Model Number |
MMT-7020A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer experienced sensor glucose versus blood glucose differences where the difference was over 30% and the insulin pump suspended insulin delivery.The customer stated the sensor glucose was 40 mg/dl while the blood glucose was 120 mg/dl.No harm requiring medical intervention was reported.Troubleshooting was completed and no other issues were found.The sensor will not be returned for analysis.